The dual space of a totally ordered abelian group

Robert H. Redfield

Czechoslovak Mathematical Journal (1987)

  • Volume: 37, Issue: 4, page 613-627
  • ISSN: 0011-4642

How to cite

top

Redfield, Robert H.. "The dual space of a totally ordered abelian group." Czechoslovak Mathematical Journal 37.4 (1987): 613-627. <http://eudml.org/doc/13672>.

@article{Redfield1987,
author = {Redfield, Robert H.},
journal = {Czechoslovak Mathematical Journal},
keywords = {ordered abelian group; dual space; Banaschewski function; group of eventually constant sequences},
language = {eng},
number = {4},
pages = {613-627},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {The dual space of a totally ordered abelian group},
url = {http://eudml.org/doc/13672},
volume = {37},
year = {1987},
}

TY - JOUR
AU - Redfield, Robert H.
TI - The dual space of a totally ordered abelian group
JO - Czechoslovak Mathematical Journal
PY - 1987
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 37
IS - 4
SP - 613
EP - 627
LA - eng
KW - ordered abelian group; dual space; Banaschewski function; group of eventually constant sequences
UR - http://eudml.org/doc/13672
ER -

References

top
  1. С D. Aliprantis O. Burkinshaw, Locally Solid Riesz Spaces, Academic Press, New York, 1978. (1978) Zbl0402.46005MR0493242
  2. B. Banaschewski, 10.1007/BF01899022, Arch. Math. 7 (1956), 430-440. (1956) Zbl0208.03702MR0087650DOI10.1007/BF01899022
  3. G. Birkhoff, Lattice Theory, Arner. Math. Soc. Coll. Pub. 25, third (new) edition. Providence, 1967. (1967) Zbl0153.02501MR0227053
  4. L. Fuchs, Partially Ordered Algebraic Systems, Pergamon Press, Oxford, 1963. (1963) Zbl0137.02001MR0171864
  5. H. Hahn, Über die nichtarchimedischen Grossensysteme, S.-В. Wiener Akad. Math.-Nat. Klasse Abt. II a, 116 (1907), 601-653. (1907) Zbl38.0501.01
  6. J. L. Kelley, General Topology, Graduate Texts in Mathematics 27, Springer-Verlag, New York, reprint of D. Van Nostrand Co. edition, 1955. (1955) Zbl0066.16604MR0070144
  7. J. L. Kelley I. Namioka, etc., Linear Topological Spaces, D. Van Nostrand Co., Inc., Princeton, 1963. (1963) MR0166578
  8. J. B. Miller, 10.1017/S1446788700038714, J. Australian Math. Soc. 25 (Series A) (1978), 129-141. (1978) Zbl0381.06023MR0499354DOI10.1017/S1446788700038714
  9. R.H. Redfield, Dual spaces of ordered groups, Algebra and Order, Helderman Verlag, Berlin, 1986, 95-103. (1986) Zbl0609.06013MR0891452
  10. R. H. Redfiled, Dual spaces of totally ordered rings, to appear. 
  11. H. H. Schaefer, Banach Lattices and Positive Operators, Die Grundlehren der mathematischen Wissenschaften, 215, Springer-Verlag, New York, 1974. (1974) Zbl0296.47023MR0423039

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.